Coefficient multipliers on Dirichlet type spaces
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 691-702
https://doi.org/10.4134/BKMS.b180501
Published online May 31, 2019
Dongxing Li, Hasi Wulan, Ruhan Zhao
Shantou University; Shantou University; SUNY Brockport
Abstract : We characterize coefficient multipliers from certain Dirichlet type spaces to Hardy spaces and weighted Bergman spaces.
Keywords : coefficient multiplication operators, Dirichlet spaces
MSC numbers : Primary 46E15; Secondary 31C25, 47B38
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd